# SDR UALA2008121706913

- Difficulty date: December 16, 2008
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 34,013 hours, 9,205 cycles
- Engine: Pwa PW4052
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 2790583108
- Condition: Failed
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT ENGINE TAI PROBLEM.  REPLACED COWL ANTI-ICE VALVE AND PRESSURE SWITCH.  OP CHECKS NORMAL ON ENGINE RUNS.
